# SDR HEEA0010083

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 6220 · Main Rotor Head
- Part: Cone
- Part number: 412010179105
- Condition: Scored
- Location: M/R Head
- Part time: 4,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HEAD LOWER CONE TEFLON SCORED.
